Advanced Search
Article Contents
Article Contents

Asymptotic and quenching behaviors of semilinear parabolic systems with singular nonlinearities

  • *Corresponding author

    *Corresponding author

The corresponding author is sponsored by "Chenguang Program" supported by Shanghai Educational Development Foundation and Shanghai Municipal Education Commission [grant number: 13CG20]; NSFC [grant number: 11431005]; and STCSM [grant number: 18dz2271000]

Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • In this paper, we consider a family of parabolic systems with singular nonlinearities. We study the classification of global existence and quenching of solutions according to parameters and initial data. Furthermore, the rate of the convergence of the global solutions to the minimal steady state is given. Due to the lack of variational characterization of the first eigenvalue to the linearized elliptic problem associated with our parabolic system, some new ideas and techniques are introduced.

    Mathematics Subject Classification: Primary: 35B40, 35K51, 35K58, 35A01, 35B44; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  The critical curve $ \Gamma $ in $ ( \lambda,\mu) $-plane

  • [1] Q. Y. Dai and Y. G. Gu, Quenching phenomena for systems of semilinear parabolic equations, I, Syst. Sci. Math. Sci., 10 (1997), 361-371. 
    [2] J. M. do Ó and R. Clemente, On lane-emden systems with singular nonlinearities and applications to MEMS, Adv. Nonlinear Stud., 18 (2018), 41-53.  doi: 10.1515/ans-2017-6024.
    [3] P. Esposito, N. Ghoussoub and Y. J. Guo, Mathematical Analysis of Partial Differential Equations Modeling Electrostatic MEMS, New York, Courant Lect. Notes Math., Courant Institute of Mathematical Sciences, New York University, 2010. doi: 10.1090/cln/020.
    [4] S. Filippas and J. S. Guo, Quenching profiles for one-dimensional semilinear heat equations, Quart. Appl. Math., 51 (1993), 713-729.  doi: 10.1090/qam/1247436.
    [5] H. Fujita, On the nonlinear equations ${\Delta} u+e^u = 0$ and ${\partial v}/{\partial t} = {\Delta} v+e^v$, Bull. Amer. Math. Soc., 75 (1969), 132-135.  doi: 10.1090/S0002-9904-1969-12175-0.
    [6] Y. J. Guo, Y. Y. Zhang and F. Zhou, Singular behavior of an electrostatic-elastic membrane system with an external pressure, Nonlinear Anal., 190 (2020), 111611, 29 pp. doi: 10.1016/j.na.2019.111611..
    [7] H. Kawarada, On solutions of initial-boundary problem for $u_t = u_xx+1/(1-u)$, Publ. Res. Inst. Math. Sci., 10 (1975), 729-736. 
    [8] N. I. KavallarisA. A. LaceyC. V. Nikolopoulos and D. E. Tzanetis, On the quenching behaviour of a semilinear wave equation modelling MEMS technology, Discret. Contin. Dynam. Syst. A, 35 (2015), 1009-1037. 
    [9] N. I. Kavallaris and T. Suzuki, Non-Local Partial Differential Equations for Engineering and Biology, Mathematical Modeling and Analysis, Mathematics for Industry, Springer Nature, 2018.
    [10] Z. Jia, Z. D. Yang and C. Y. Wang, Non-simultaneous quenching in a semi-linear parabolic system with multi-singular reaction terms, Electron. J. Differ. Equ., 100 (2019), 13 pp.
    [11] J. Y. Li and C. C. Liang, Viscosity dominated limit of global solutions to a hyperbolic equation in MEMS, Discret. Contin. Dyn. Syst., 36 (2016), 833-849.  doi: 10.3934/dcds.2016.36.833.
    [12] M. Montenegro, Minimal solutions for a class of elliptic systems, Bull. London Math. Soc., 37 (2005), 405-416.  doi: 10.1112/S0024609305004248.
    [13] C. V. PaoNonlinear Parabolic and Elliptic Equations, New York, Plenum Press, 1992. 
    [14] H. J. Pei and Z. P. Li, Quenching for a parabolic system with general singular terms, J. Nonlinear Sci. Appl., 9 (2016), 5281-5290.  doi: 10.22436/jnsa.009.08.14.
    [15] M. H. Protter and H. Weinberger, Maximum Principles in Differential Equations, Englewood Cliffs, New Jersey, Prentice-Hall, 1967. doi: 10.1007/978-1-4612-5282-5.
    [16] Q. Wang, On some touchdown behaviours of the generalized MEMS device equation, Commun. Pure Appl. Anal., 15 (2016), 2447-2456. 
    [17] Q. Wang, Quenching phenomenon for a parabolic MEMS equation, Chin. Ann. Math., 39 (2018), 129-144.  doi: 10.1007/s11401-018-1056-6.
    [18] Q. Wang, Dynamical solutions of singular parabolic equations modeling electrostatic MEMS, Nonlinear Differ. Equ. Appl., 22 (2015), 629-650.  doi: 10.1007/s00030-014-0298-6.
    [19] D. Ye and F. Zhou, On a general family of nonautonomous elliptic and parabolic equations, Calc. Var. Partial Differ. Equ., 37 (2010), 259-274.  doi: 10.1007/s00526-009-0262-1.
    [20] S. N. Zheng and W. Wang, Non-simultaneous versus simultaneous quenching in a coupled nonlinear parabolic system, Nonlinear Anal., 69 (2008), 2274-2285.  doi: 10.1016/j.na.2007.08.007.
    [21] S. M. Zheng, Nonliear Evolution Equations, Boca Raton, Florida, Chapman & Hall/CRC, 2004.
  • 加载中



Article Metrics

HTML views(1363) PDF downloads(204) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint